# SDR SWAA2013032614155

- Difficulty date: March 11, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 21,066 hours, 12,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93561
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 FLAP TRACK FAIRING TAIL CONE HAS DELAMINATED ON LOWER SURFACE, 13.5" FROM L/E.  REPAIRED FAIRING PER EA.
